# SDR AALA202203145063

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 58,857 hours, 34,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GEAR RETRACTION AFTER TAKEOFF, RECEIVED ECAM LANDING GEAR DOORS NOT CLOSED. SYSTEM WHEEL PAGE INDICATED IT WAS THE NOSE WHEEL DOOR. RETURNED TO DFW, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
